# SDR 2007FA0000735

- Difficulty date: August 9, 2007
- Submitted: August 24, 2007
- Operation: General aviation
- Aircraft: N1925P
- Make and model: Beech B200
- Aircraft serial: BB1094
- Aircraft time: 9,715 hours, 10,030 cycles
- Engine: Pwa PT6A6
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: 36153
- Condition: Broken
- Location: Gcu
- Part time: 9,715 hours, 10,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, H
- Precautionary procedure: B, A

## Discrepancy

WIRE NR P73G16N AT RT ENGINE FIREWALL GROUND POINT GS15 SEPARATED FROM THE WIRE TERMINAL DURING CRUISE FLIGHT. THIS WIRE CONNECTS GROUND TO THE GCU PIN G. THE RT GENERATOR OUTPUT SPIKED AND OPENED THE 325 AMP RT BUSS CURRENT LIMITER, THE 50 AMP RT INVERTER CURRENT LIMITER, AND DAMAGED RADIOS, THE GCU AND SYSTEMS WIRED TO THE RT BUSS. UPON INSPECTION, THE INSULATION OF P73G16N WAS FOUND STRIPPED TOO FAR FROM THE WIRE END THEREBY GIVING NO SUPPORT OF THE WIRE INTO THE TERMINAL AT THE INSULATION CRIMP AREA.
